It is an anti-estrogen drug and probably the most popular use for a healthy male would be to counteract the use of steroids.
I have been on Tamoxifen for 3 years now, and yes I have gained weight. I believe the Tamoxifen is only a part of my weight gain. After my double mastectomy and reconstruction I put on some weight....then Tamoxifen and a hysterectomy all of these have just made it that much harder for me to get thr weight off.....
I am on anastrazole and a monthly Nupron injection.I am 2 years post metastatic breast cancer.I have gained 40 pounds.I am seeking WLS to a gastric sleeve.
I initially lost about 10 pounds during the first 6 weeks or so, and then no weight gain. This was post vsg but prior to a double mastectomy and reconstruction then revision.
Surgeon: Chengelis Surgery on 12/19/2011 A little less carb eating compared to my weight loss phase loose sleever here!
1Mo: -21 2Mo: -16 3Mo: -12 4MO - 13 5MO: -11 6MO: -10 7MO: -10.3 8MO: -6 Goal in 8 months 4 days!! 6' 2'' EWL 103% Starting size 28 or 4x (tight) now size 12 or large, shoe size 12 w to 10.5 150+ pounds lost
Join the Instant Pot Pressure Cooker group for recipes and tips! Click here to join!
I have not had WLS yet, but I have attributed some of the weight gain that has brought me to this point to be due to taking Tamoxifen. I have not gotten a clear read on this from doctors -- some say it does, some say it doesn't -- but I believe it has made me gain weight -- or at the very least made it next to impossible to lose weight. I've been on it for a little over 3 years after being treated for breast cancer.